Alert archive / Florida / High Surf Advisories in 2016
High Surf Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this high surf advisory at Apr 16, 2016, 2:57 AM EDT for Duval County, Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2016, 2:57 AM EDT (06:57 UTC)
- Expired
- Apr 18, 2016, 7:59 PM EDT
- In force
- 65 hr
- Issued by
- NWS Jacksonville, FL
Counties Duval County, FL, Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 13 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
521 WHUS42 KJAX 160657 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 AM EDT SAT APR 16 2016 FLZ033-038-124-125-GAZ154-166-170000- /O.NEW.KJAX.SU.Y.0002.160416T0657Z-160417T0000Z/ /O.EXT.KJAX.RP.S.0004.000000T0000Z-160418T0000Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-COASTAL GLYNN- COASTAL CAMDEN- 257 AM EDT SAT APR 16 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET. * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
5 follow-up statements
259 WHUS42 KJAX 162144 AAA CFWJAX COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 544 PM EDT SAT APR 16 2016 ...THE HIGH SURF ADVISORY HAS BEEN EXTENDED UNTIL 10 AM SUNDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING... .STRONG ONSHORE WINDS ARE CREATING HIGH SURF AND DANGEROUS RIP CURRENTS ALONG THE NORTH FLORIDA AND SOUTHEAST GEORGIA COAST. DO NOT VENTURE INTO THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH EXTENSIVE OCEAN SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF LIFEGUARDS AND OCEAN RESCUE. FLZ033-038-124-125-GAZ154-166-171000- /O.EXT.KJAX.SU.Y.0002.000000T0000Z-160417T1500Z/ /O.CON.KJAX.RP.S.0004.000000T0000Z-160418T0000Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-COASTAL GLYNN- COASTAL CAMDEN- 544 PM EDT SAT APR 16 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET. * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SANDRIK
717 WHUS42 KJAX 170705 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 305 AM EDT SUN APR 17 2016 ...THE HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM THIS MORNING... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING... .STRONG ONSHORE WINDS ARE CREATING HIGH SURF AND DANGEROUS RIP CURRENTS ALONG THE NORTH FLORIDA AND SOUTHEAST GEORGIA COAST. DO NOT VENTURE INTO THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH EXTENSIVE OCEAN SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF LIFEGUARDS AND OCEAN RESCUE. FLZ033-038-124-125-GAZ154-166-171500- /O.EXT.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/ /O.CON.KJAX.SU.Y.0002.000000T0000Z-160417T1500Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL-COASTAL GLYNN- COASTAL CAMDEN- 305 AM EDT SUN APR 17 2016 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET. * TIMING...THROUGH THIS MORNING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
145 WHUS42 KJAX 171345 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 AM EDT SUN APR 17 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM MONDAY... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING... .STRONG ONSHORE WINDS ARE CREATING DANGEROUS RIP CURRENTS ALONG THE NORTH FLORIDA AND SOUTHEAST GEORGIA COAST. DO NOT VENTURE INTO THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH EXTENSIVE OCEAN SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF LIFEGUARDS AND OCEAN RESCUE. GAZ154-166-181200- /O.CAN.KJAX.SU.Y.0002.000000T0000Z-160417T1500Z/ /O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 945 AM EDT SUN APR 17 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE HIGH SURF ADVISORY. THE HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH MONDAY EVENING. * TIMING...THROUGH MONDAY EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR BEACH EROSION MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS && $$ FLZ033-038-124-125-181200- /O.EXT.KJAX.SU.Y.0002.000000T0000Z-160418T1200Z/ /O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL- 945 AM EDT SUN APR 17 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... * WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET. * TIMING...THROUGH MONDAY. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
032 WHUS42 KJAX 180615 AAA CFWJAX COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 AM EDT MON APR 18 2016 ...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... .STRONG ONSHORE WINDS ARE CREATING DANGEROUS RIP CURRENTS ALONG THE NORTHEAST FLORIDA AND SOUTHEAST GEORGIA COAST. DO NOT VENTURE INTO THE WATER UNLESS YOU ARE A STRONG SWIMMER WITH EXTENSIVE OCEAN SWIMMING EXPERIENCE. ALWAYS HEED THE ADVICE OF LIFEGUARDS AND OCEAN RESCUE. FLZ033-038-124-125-190000- /O.EXT.KJAX.SU.Y.0002.000000T0000Z-160419T0000Z/ /O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL- 215 AM EDT MON APR 18 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WAVES AND SURF...BREAKERS WILL BE UP TO 7 FEET. * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR BEACH EROSION MAY OCCUR DUE TO THE HIGH SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ GAZ154-166-190000- /O.CON.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 215 AM EDT MON APR 18 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE LIKELY IN THE SURF ZONE. ROUGH SURF MAY ALSO KNOCK YOU DOWN. REMEMBER TO HEED THE ADVICE OF THE LOCAL BEACH PATROL AND FLAG WARNING SYSTEMS. MINOR BEACH EROSION MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. DO NOT ATTEMPT TO SAVE SOMEONE IN PERIL IF YOU DO NOT KNOW HOW TO ESCAPE RIP CURRENTS && $$
244 WHUS42 KJAX 182359 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT MON APR 18 2016 FLZ033-038-124-125-190100- /O.CAN.KJAX.SU.Y.0002.000000T0000Z-160419T0000Z/ /O.CAN.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL- 759 PM EDT MON APR 18 2016 ...HIGH SURF ADVISORY IS CANCELLED... ...HIGH RIP CURRENT RISK IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE HIGH SURF ADVISORY. THE HIGH RIP CURRENT RISK HAS BEEN CANCELLED. A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES ON TUESDAY AND WEDNESDAY WITH PERSISTENT LONG PERIOD SWELLS. $$ GAZ154-166-190100- /O.CAN.KJAX.RP.S.0004.000000T0000Z-160419T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 759 PM EDT MON APR 18 2016 ...HIGH RIP CURRENT RISK IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE HIGH RIP CURRENT RISK. A MODERATE RISK OF RIP CURRENTS IS EXPECTED FOR AREA BEACHES ON TUESDAY WITH PERSISTENT LONG PERIOD SWELLS. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this high surf advisory went out at Apr 15, 9:13 PM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Apr 15, 9:13 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 PM EDT FRI APR 15 2016
.UPDATE...BREEZY TO WINDY ONSHORE FLOW WILL CONTINUE NEAR THE
IMMEDIATE COAST AND ADJACENT ATLANTIC WATERS THIS EVENING WITH
TIGHT PRESSURE GRADIENT SET UP WITH SFC HIGH OFF OF THE MID
ATLANTIC COAST AND LOWER PRESSURES OVER THE EASTERN GULF OF
MEXICO. PERIODIC WAVES OF ISOLATED TO WIDELY SCATTERED SHOWERS
CAN BE EXPECTED TO PUSH ONSHORE THIS LATE EVENING AND DURING THE
OVERNIGHT HOURS. SFC TROF AXIS WILL PERSIST ALONG THE I-95
CORRIDOR. MEANWHILE...VERY WEAK ISENTROPIC ASCENT WILL OCCUR
ACROSS THE NORTHERN HALF OF THE CWA AS VORT LOBE SWINGS THROUGH
THE BASE OF AN ENCROACHING UPPER LEVEL TROF.
&&
.AVIATION...MVFR CIG RESTRICTIONS WILL CONTINUE THIS TAF CYCLE
AS A MOIST ONSHORE FLOW CONTINUES...ALONG WITH GUSTY WINDS AND A
FEW SHOWERS. SOME INTERMITTENT NOCTURNAL IFR CIGS ARE
POSSIBLE FOR ALL TERMINAL SITES WITH COASTAL TROF IN THE
VICINITY AND PERSISTENT ONSHORE FLOW.
&&
.MARINE...
STRONG HIGH PRESSURE TO THE NORTH WILL CONTINUE TO KEEP THE PATTERN
OF STRONG ONSHORE FLOW GOING THROUGH SUNDAY NIGHT. THEREFORE SMALL
CRAFT ADVISORY CONDITIONS WILL CONTINUE. THIS HIGH WILL BUILD SOUTH
OVER THE REGION EARLY NEXT WEEK...AND WEAKEN...WHICH WILL LEAD TO
IMPROVING WINDS. HOWEVER...WITH THE FLOW STILL ONSHORE WAVES WILL
REMAIN ELEVATED INTO NEXT WEEK.
RIP CURRENTS: HIGH RISK THROUGH SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 71 50 74 / 30 30 0 0
SSI 61 70 55 69 / 50 50 10 0
JAX 62 73 57 75 / 50 50 10 0
SGJ 66 74 63 72 / 50 50 40 10
GNV 62 76 58 77 / 30 30 10 10
OCF 64 78 59 79 / 30 30 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING FOR COASTAL DUVAL-
COASTAL NASSAU-FLAGLER-ST. JOHNS.
GA...HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR COASTAL WATERS
FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM.
&&
CORDERO/GUILLET/WALKERHazardous weather outlook, Apr 15, 2:48 PM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT FRI APR 15 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-161900- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 248 PM EDT FRI APR 15 2016 ...HIGH RISK FOR RIP CURRENTS THROUGH SATURDAY... ...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... HIGH RISK FOR RIP CURRENTS. SMALL CRAFT ADVISORY FOR COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HIGH RISK FOR RIP CURRENTS SATURDAY. ELEVATED RISK FOR RIP CURRENTS THROUGH EARLY NEXT WEEK. SMALL CRAFT ADVISORY FOR COASTAL WATERS THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
Nearby
High Surf Advisories in Florida, 2016High Surf Advisories in Georgia, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.